Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The law of the iterated logarithm for lacunary trigonometric series.

Author: Mary Weiss
Journal: Trans. Amer. Math. Soc. 91 (1959), 444-469
MSC: Primary 42.00
MathSciNet review: 0108681
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [P] Erdös and I. S. Gál 1. On the law of the iterated logarithm, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 58 (1955) pp. 65-84.
  • [A] A. Kolmogoroff, Über das Gesetz des iterierten Logarithmus, Math. Ann. 101 (1929), no. 1, 126–135 (German). MR 1512520,
  • [R] R. Salem and A. Zygmund, La loi du logarithme itéré pour les séries trigonométriques lacunaires, Bull. Sci. Math. (2) 74 (1950), 209–224 (French). MR 0039828 (12,605c)
  • [A] Zygmund 1. Trigonometrical Series, Warszawa-Lwow, Monografie Matematyczne, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00

Additional Information

PII: S 0002-9947(1959)0108681-8
Article copyright: © Copyright 1959 American Mathematical Society